Period lasting a month?

I found out that I have endometriosis. I was on the Lupron Depot shot for 6 months but then they took me off of it and I've been on the birth control pill now. I've been bleeding every single day since June 29th. It's sorta heavy and I'm extremely tired. The doctor is going to put me back on the shot right before college but is that normal? I've been going through so many pads lately. Thanks in advance.
Anonymous User
Anonymous User
Asked Aug 14, 2014
Dear friend, as you said you've been bleeding every day since June 29th, the bleeding is heavy and you are extremely tired, this can mean your endometriosis still exist and it is becoming serious. It seems that Lupron Depot and birth control pill do not work well on you.
I think you'd better stop taking the birth control pill. As you know, birth control pill are always hormone drugs, the long-term eating will finally lead to the endocrine disorders, and this can bring some other problems. Here is a safer medicine for you- fuyan pill. With high effecacy in treating endometriosis, it has now cured many women with endometriosis.
http://global.fuyanpills.com/notice/20111126/90.html
Hope this can help you.
cris1
Answered Aug 14, 2014

TIP: If it's not your answer to this question, please click "Leave a Comment" button under the question to communicate with the question owner.

Can you help them?

You may want to know:

Categories